# SDR RAAA00B2049

- Difficulty date: October 17, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- Aircraft time: 61,523 hours, 42,738 cycles
- Engine: Pwa JT8D7B
- Engine time: 38,985 hours, 40,129 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 659030575
- Condition: Clogged
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: L
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE DURING TAXI AT LOW OIL PRESSURE FILTER BYPASS LIGHT STAYED ON FUEL HEAT NO HELP.  REPLACED MAIN OIL FILTER.  OPS AND LEAK CHECK.  CHECKED OK IAW 72-61-0 PG 408.
